# SDR SABA020091

- Difficulty date: September 8, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 27,439 hours, 23,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5032 FROM PGV TO CLT, DURING POST-FLIGHT INSPECTION IN CLT, THE AIR CREW REPORTED THE EMERGENCY LIGHT INOP ON ROW ONE. MAINTENANCE REMOVED AND REPLACED BULB AND SYSTEM OPS CHECKED GOOD.
